MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number C1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, a lot number has been provided.A device history lot review is pending.
 
Event or Problem Description
Event involved a clave¿ connector where they reported that clave connecter blue knobs leaks.They said a few incidents have occurred within the past month.The reporter stated that the hub becomes stuck unpredictably and leaks out fluid during infusion.The procedures were completed, and the tests were still in diagnostic level so there was no delay in diagnosis or treatment.The clave which was directly connected to the patients iv.Was previously attached to stop-cock/tubing series for morning stress test and was then disconnected for rest test when the tracer leakage occurred.They stated that the clave was not accessed with a blunt or sharp but was only accessed within the target area.The clave site where the leak noted was at peripheral iv - left acf.The syringe was directly attached to clave.No impact on the patient or healthcare provider, only a small drop was spilled on the patient's arm but was cleaned with an alcohol swab and the supplies were placed in radioactive garbage afterwards.The majority of the dose went through the iv and was collected in the patient's heart, so the patient did not receive any additional radiation as a result.The radioactive spill was cleaned up per facility protocol and no spill kit was necessary as the tracer did not contaminate any external surfaces.The leakage occurred a few seconds into the injection, when most of the tracer had been injected already so the patient still received the same amount of radiation as was ordered for their test originally.
 
Additional Manufacturer Narrative
Investigation summary.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22668143
Report Number9617594-2025-01565
Device Sequence Number7440178
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public(01)00840619069896(17)290801(10)14105230
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1000
Device Lot Number14105230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIOACTIVE DRUG, UNKNOWN MFR.
Patient SexUnknown